Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 21, 2014, 12:55:09 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635402
  • Total Topics: 48196
  • Online Today: 181
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Finally, i overcame my fear and started meds.....and Atripla it is  (Read 820 times)

0 Members and 1 Guest are viewing this topic.

Offline Sera

  • Member
  • Posts: 36
Finally, i overcame my fear and started meds.....and Atripla it is
« on: September 09, 2012, 02:17:10 PM »
Well, 13 years without meds was a good run. Unfortunately, my cd4s got stuck at 200 even with viral loads of less than 1000 and 31%, so i had to face reality. I took my first dose of Atripla last night at 12.25am and lay down incase i got dizzy. One hour later, no dizziness except that my stomach very like it had been poisoned, i felt so much pain for three hours straight and i couldn't fall asleep, granted i have always had a sensitive stomach, but it was too much. I will talk to my doctor tommorrow. Also i had trouble falling asleep. Besides that, it wasn't that bad and i am happy that i didn't feel nauseous or dizzy.

Is there anyone who have experienced a stomach upset with atripla, i hope it goes away.

Offline emeraldize

  • Member
  • Posts: 3,343
Re: Finally, i overcame my fear and started meds.....and Atripla it is
« Reply #1 on: September 09, 2012, 08:48:42 PM »
Hi Sera,

I got a seven-year run--Ann, who'll likely post, got a long run like you.

Hope your tummy stuff goes away soon. I'm sure your doctor will help you accomplish that and aid you in getting some sleep.

Em



Offline Tony912

  • Member
  • Posts: 3
Re: Finally, i overcame my fear and started meds.....and Atripla it is
« Reply #2 on: September 09, 2012, 11:48:53 PM »
Hi Sera,

I was diagnosed HIV + in April of this year and my doctor started me on Atripla right away.  I felt exactly like you do now, dizzy, upset stomach, and not able to sleep, among other things.  Some nights were worse than others, but I promise it will get better.  I still take Atripla every single night and health-wise I am much better.  Higher CD4 and lower Viral Load.  And... I am able to sleep most nights just fine, and I physically feel better.  It did though take about a month and a half for me to feel more "normal". 

Just keep taking them.  Your body will adjust, I promise. 

-Tony

Offline Sera

  • Member
  • Posts: 36
Re: Finally, i overcame my fear and started meds.....and Atripla it is
« Reply #3 on: September 10, 2012, 07:34:32 PM »
Thanks Em. The second day was better, the tummy ache lasted about half hour but then i felt very dizzy when i woke up to use the bathroom at 2.00am, i guess that happens to quite a number of people. Today was a good day and i don't wan't to jump the gun but for the first time in weeks i felt motivated enough to pay a visit to my hair dresser, i have been doing my own hair because it took too much effort to visit the salon before.

Tony, thanks for the encouragement. I will take your word, i am optimistic and good luck to you.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.